# SDR CALA9900479

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT OVERHEAD FLOOR BEAM SUPPORT SIDE BRACE BETWEEN STA 720 - 720A CRACKED IN THREE PLACES.  REMOVED AND FABRICATED NEW ANGLE, TREATED PRIMED AND INSTALLED ANGLE PER SRM 51-30-2.
